MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS STS DIST STEM 13X250MM M; PROSTESIS, HIP

ZIMMER BIOMET, INC. ARCOS STS DIST STEM 13X250MM M; PROSTESIS, HIP
Catalog Number 11-301013
Medical Device Problem Codes Degraded (1153); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product was requested but not returned by hospital.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends concomitant medical products: item# 11-301304 /arcos con sz d std/ lot # 389230.Item # unknown / unknown screw/lot # unknown.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports 0001825034 - 2021 - 02746.
 
Event or Problem Description
It was reported that the surgeon prepared and implanted the distal stem.The proximal reamer was used to prepare the proximal femur.The surgeon reamed up to d.The d 60 standard was implanted with the green proximal body inserter handle and then using the torque limiting t handle the screw was screwed down.Reduction was done with implants in place.The surgeon needed to change the version of the proximal body.He was handed the 3.5 driver to undo the screw and could not remove the screw it was stripped.He needed to remove the whole construct and replace the items with new ones.No adverse consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ARCOS STS DIST STEM 13X250MM M
Common Device Name
PROSTESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12541461
Report Number0001825034-2021-02745
Device Sequence Number6157828
Product Code KWA
UDI-Device Identifier00880304480346
UDI-Public(01)00880304480346(17)301204(10)932000
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-301013
Device Lot Number932000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1